# SDR SIMA2083

- Difficulty date: July 26, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 18402
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5208 - WITH BATTERY SWITCH OFF FLOOR EMERGENCY LIGHTS AT 1, 2, 3, 4 AND 8 FROM THE FRONT DO NOT WORK, WITH BATTERY SWITCH OFF EXIT SIGNS OVER FWD EMERGENCY EXITS (BOTH SIGNS) DO NOT WORK.  REPLACED BATTERY PACK AT 3WLA IAW JIC 33-51-21 RAI 10010-004.  OPERATIONAL TEST OF EMERGENCY LIGHTS GOOD IAW JIC 33-50-0001710000004.  REPLACED BATTERY PACK AT 3WLA IAW JIC 33-51-21 RAI 10010-004 OPERATIONAL TEST OF EMERGENCY LIGHTS GOOD IAW JIC 33-50-00-017 100000004.  (M)
